# SDR FDEA202008031762

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LIGHTNING STRIP, OUTBOARD OF NR 2, RT ELEVATOR HAS SEVERAL AREAS OF CORROSION. REMOVED AND REPLACED NR 3 LIGHTNING STRIP IAW SRM 55-21-12 PARA 5.E.
